# SDR DXTA2020121904497

- Difficulty date: December 19, 2020
- Submitted: December 22, 2020
- Operation: Air carrier
- Aircraft: N408QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500408
- Aircraft time: 2,982 hours, 2,350 cycles
- System (JASC): 2700 · Flight Control System
- Part: Flt Controls
- Part number: 4629001017
- Part serial: 1127
- Condition: Defective
- Stage of operation: DE
- How discovered: L
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

UPON DESCENT OUT OF FL390, WE EXPERIENCED THE FOLLOWING INDICATIONS: SWPS FAULT, FLAP FAIL, PTRIM BKP FAIL, SPOILER FAULT ALONG WITH A FLASHING MAX SPEED WARNING WHILE OUR INDICATED SPEED 20 KNOTS SLOWER THAN BOTTOM OF BARBER POLE.  WE ALSO EXPERIENCED A LOSS OF THE AUTO PILOT.  X'S WERE DISPLAYED ON FLAPS, TRIMS, AND SPOILERS.  FOLLOWED EMBRAER CONTACT CENTER RECOMMENDANTION UNDER CASE EEJ-04050559 DOWNLOADED OF SERVOS FAULT LOGS.  FIRST DOWNLOAD FILE WAS CORRUPTED.  COMPLIED WITH DOWNLOAD OF SERVOS FAULT LOGS AND EMAIL TO EMBRAER CONTACT CENTER.  AFTER ANALYSIS EMBRAER CONTACT CENTER SUGGESTED REPOSTIONING OF THE FCE`S.  GAINED ACCESS TO FCE'S.  REMOVED LT FCE P/N 462900-1017 S/N1127 AND RT FCE P/N 462900-1017 S/N 0226.  INSTALLED FCE P/N 462900-1017 S/N1127 ON RT AND INSTALLED FCE P/N 462900-1017 S/N 0226 ON LT.  CLOSED ALL ACCESS PREVIOUSLY GAINED FOR MAINTENANCE.  COMPLIED WITH RIGGING AND OPERATIONS CHECKS WITH NO DEFECTS NOTED, REF EMB 505 MM 27-40-00-710-801-A/500.
